Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 66, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 21, 2021, 3:21 PM EDT for 5 counties in Pennsylvania. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 3:21 PM EDT (19:21 UTC)
- Expired
- Jun 21, 2021, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Armstrong County, PA, Butler County, PA, Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 61 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:25 PM EDT | TSTM WND DMG | Lower Burrell, PA | NUMEROUS TREES DOWN |
| Jun 21, 3:35 PM EDT | TSTM WND DMG | Vandergrift, PA | NUMEROUS TREES DOWN |
| Jun 21, 3:38 PM EDT | TSTM WND DMG | 1 Ene Spring Church, PA | VIDEO OF TREES COMING DOWN FROM WIND |
| Jun 21, 3:38 PM EDT | TSTM WND DMG | Leechburg, PA | MULTIPLE TREES DOWN. |
| Jun 21, 3:39 PM EDT | TSTM WND DMG | Spring Church, PA | TREES DOWN; VIDEO PROVIDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.1
The text
As transmitted.
280
WUUS51 KPBZ 211921
SVRPBZ
PAC003-005-019-063-129-211945-
/O.NEW.KPBZ.SV.W.0066.210621T1921Z-210621T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
321 PM EDT Mon Jun 21 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southeastern Butler County in west central Pennsylvania...
West central Indiana County in west central Pennsylvania...
Northeastern Allegheny County in southwestern Pennsylvania...
Northwestern Westmoreland County in southwestern Pennsylvania...
Armstrong County in west central Pennsylvania...
* Until 345 PM EDT.
* At 321 PM EDT, severe thunderstorms were located along a line
extending from near Kittanning to Penn Hills, moving east at 60
mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Pittsburgh... Penn Hills...
Monroeville... Vandergrift...
Kittanning... Apollo...
Plum... West Mifflin...
Murrysville... Wilkinsburg...
New Kensington... Lower Burrell...
This includes the following highways...
Pennsylvania Turnpike between mile markers 45 and 64.
Interstate 376 in Pennsylvania between mile markers 74 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4093 7929 4055 7925 4034 7966 4041 7996
4092 7965
TIME...MOT...LOC 1921Z 272DEG 52KT 4086 7951 4047 7983
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
430
WWUS51 KPBZ 211932
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
332 PM EDT Mon Jun 21 2021
PAC003-005-019-063-129-211945-
/O.CON.KPBZ.SV.W.0066.000000T0000Z-210621T1945Z/
Butler PA-Indiana PA-Allegheny PA-Westmoreland PA-Armstrong PA-
332 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN BUTLER...WEST CENTRAL INDIANA...NORTHEASTERN
ALLEGHENY...NORTHWESTERN WESTMORELAND AND ARMSTRONG COUNTIES...
At 332 PM EDT, severe thunderstorms were located along a line
extending from 10 miles south of New Bethlehem to Murrysville, moving
east at 60 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Pittsburgh... Penn Hills...
Monroeville... Vandergrift...
Kittanning... Apollo...
Plum... West Mifflin...
Murrysville... Wilkinsburg...
New Kensington... Lower Burrell...
This includes the following highways...
Pennsylvania Turnpike between mile markers 45 and 64.
Interstate 376 in Pennsylvania between mile markers 74 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4093 7929 4055 7925 4034 7966 4041 7996
4070 7978 4092 7953
TIME...MOT...LOC 1932Z 272DEG 52KT 4085 7933 4047 7965
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:53 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 21, 12:53 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 1253 PM EDT Mon Jun 21 2021 .SYNOPSIS... Thunderstorms, potentially strong to severe, are expected this afternoon and early evening with a crossing cold front. Cooler and dry conditions expected Tuesday followed by a warming trend through the week. && .NEAR TERM /THROUGH TONIGHT/... Sfc low pressure across the Great Lakes will shift northeastward into southern Ontario as a trailing cold front crosses the upper Ohio Valley today. Convection ahead of the front is already underway and with ML CAPE values in excess of 2000 J/kg, 35kts, effective shear, and steep low level lapse rates, severe weather will be possible with damaging winds the primary threat. Tornadoes will also be possible with discreet storms as latest hodographs and expected storm motion will be ideal for streamwise vorticity into storms. Large hail isn't completely out of the question with discreet cells ahead of the front but 50dbz cores would need to be at least 35kft or so before that became a possibility. A Severe Thunderstorm Watch has been issued for the entire forecast area and runs until 7PM this evening. Minor flooding is also possible given high PWATs, but quick storm motion should prevent more widespread concerns. Storms will end with FROPA this evening followed by post- frontal showers overnight. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... Dry and seasonably cool conditions expected Tuesday in the wake of the front with afternoon temperatures in the 60s for most of the area, and lows dipping into the 40s Tuesday night. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Building sfc high pressure will promote continued dry weather through the work week under relatively low amplitude ern CONUS troughing. High temperatures will rapidly moderate back into the 80s by Thursday. The next rain chance will come with the progged approach of a weekend long wave trough. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A shortwave trough and sfc cold front will approach and pass the region through tonight and provide increased chances for showers and thunderstorms. Timing for convection should peak during the aftn just ahead of a prefrontal trough associated with a SW to W wind wind shift, with any thunderstorms capable of producing erratic, gusty wind and rapidly lower vsbys. Conditions will generally dry out after the prefrontal trough passage, though iso/sct showers will remain possible as the cold front passes shortly thereafter. Showers will dissipate after cold fropa, but the lagging upper trough may maintain light rain S/E of PIT into Tuesday morning. MVFR to localized IFR cigs are likely overnight amid strong cold advection. Diurnal heating/mixing of drier air with developing high pressure will return most terminals to VFR by Tuesday aftn. .Outlook... VFR conditions are likely for much of the week under the influence of high pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jun 21, 3:20 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 320 PM EDT Mon Jun 21 2021 OHZ049-050-058-059-068-069-PAZ008-009-014>016-020>023-029-031- 073>076-WVZ001>004-012-021-509>514-221930- Harrison-Jefferson OH-Guernsey-Belmont-Noble-Monroe-Venango-Forest- Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Indiana- Washington-Greene-Westmoreland-Higher Elevations of Westmoreland- Fayette-Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall- Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 320 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048-057-PAZ007-013-221930- Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Mercer-Lawrence- 320 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania and southwest Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 21, 1:24 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
124 PM EDT Mon Jun 21 2021
WVZ021-509-211800-
Marion-Monongalia-
124 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT CENTRAL MONONGALIA AND CENTRAL MARION COUNTIES...
At 123 PM EDT, a strong thunderstorm was located over Mannington,
moving east at 35 mph.
Wind gusts up to 45 mph and small hail are possible with this storm.
Locations impacted include...
Fairmont... Mannington...
Pleasant Valley... Winfield...
Barrackville... Monongah...
Fairview... Rivesville...
Grant Town... Farmington...
Worthington... Everettville...
This includes Interstate 79 in West Virginia between mile markers 133
and 143.
LAT...LON 3952 8046 3962 8037 3962 8003 3950 8002
3943 8015
TIME...MOT...LOC 1723Z 279DEG 29KT 3955 8036Special weather statement, Jun 21, 1:45 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
145 PM EDT Mon Jun 21 2021
OHZ039-040-048-049-057-058-211815-
Guernsey-Tuscarawas-Coshocton-Harrison-Muskingum-Carroll-
145 PM EDT Mon Jun 21 2021
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT NORTHWESTERN HARRISON...NORTHWESTERN GUERNSEY...
COSHOCTON...NORTHERN MUSKINGUM...SOUTHWESTERN CARROLL AND TUSCARAWAS
COUNTIES...
At 145 PM EDT, radar indicated strong thunderstorms were located
along a broken line extending from near Dover to near West Lafayette
to near Dresden. Movement was east at 40 mph.
Wind gusts up to 55 mph are possible with these storms.
Locations impacted include...
Zanesville... New Philadelphia...
Dover... Coshocton...
Uhrichsville... Carrollton...
Newcomerstown... Dennison...
Strasburg... West Lafayette...
Sugarcreek... Dresden...
This includes Interstate 77 in Ohio between mile markers 57 and 93.
LAT...LON 4024 8218 4045 8191 4044 8167 4063 8167
4065 8134 4059 8102 4032 8129 4012 8165
4001 8202 4003 8219
TIME...MOT...LOC 1745Z 269DEG 35KT 4049 8151 4034 8172 4020 8204Special weather statement, Jun 21, 1:51 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
151 PM EDT Mon Jun 21 2021
WVZ021-509>512-211815-
Eastern Preston-Ridges of Eastern Monongalia and Northwestern
Preston-Marion-Monongalia-Preston-
151 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT SOUTHEASTERN MONONGALIA...CENTRAL PRESTON AND
SOUTHEASTERN MARION COUNTIES...
At 151 PM EDT, a strong thunderstorm was located near Brookhaven, or
near Morgantown, moving east at 40 mph.
Wind gusts up to 55 mph and small hail are possible with this storm.
Locations impacted include...
Kingwood... Terra Alta...
Newburg... Brookhaven...
Reedsville... Masontown...
Albright... Tunnelton...
Valley Point... Hazelton...
Cranesville... Gladesville...
This includes the following highways...
Interstate 68 in West Virginia between mile markers 1 and 4, and
between mile markers 26 and 31.
Interstate 79 in West Virginia between mile markers 141 and 150.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
Campers should consider seeking sturdy shelter until this storm
passes.
LAT...LON 3944 7989 3945 7994 3940 8003 3939 8009
3959 8005 3968 7948 3941 7948 3938 7989
TIME...MOT...LOC 1751Z 260DEG 33KT 3956 7992Special weather statement, Jun 21, 2:33 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
233 PM EDT Mon Jun 21 2021
OHZ039-040-049-050-058-059-WVZ002-003-211915-
Guernsey-Jefferson-Tuscarawas-Harrison-Belmont-Carroll-Brooke-Ohio-
233 PM EDT Mon Jun 21 2021
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT HARRISON...JEFFERSON...NORTHEASTERN GUERNSEY...
SOUTHEASTERN CARROLL...NORTHERN BELMONT...SOUTHEASTERN TUSCARAWAS...
OHIO AND BROOKE COUNTIES...
At 232 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Carrollton to near Freeport.
Movement was east at 45 mph.
Wind gusts up to 55 mph are possible with these storms.
Locations impacted include...
Steubenville... Martins Ferry...
Cadiz... Warwood...
Wellsburg... West Liberty...
Clearview... Freeport...
Wintersville... Mingo Junction...
Tiltonsville... Yorkville...
This includes Interstate 77 in Ohio between mile markers 55 and 57.
LAT...LON 4051 8067 4010 8057 4015 8160 4054 8108
4050 8073
TIME...MOT...LOC 1832Z 270DEG 40KT 4054 8103 4025 8131Local storm report, Jun 21, 3:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND DMG 5 NE COOPERSTOWN 41.55N 79.81W
06/21/2021 VENANGO PA 911 CALL CENTER
COUPLE OF TREES DOWN
&&
EVENT NUMBER PBZ2101742
07Local storm report, Jun 21, 3:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 1 NW WARRENDALE 40.66N 80.09W
06/21/2021 ALLEGHENY PA NWS EMPLOYEE
LARGE LIMBS DOWN ALONG STATE ROUTE 19 NEAR THE
INTERCHANGE OF 79/76
0305 PM TSTM WND DMG MCCANDLESS TOWNSHIP 40.58N 80.03W
06/21/2021 ALLEGHENY PA 911 CALL CENTER
TREES DOWN ON POWERLINES ON HIGHLAND ROAD.
&&
EVENT NUMBER PBZ2101743
EVENT NUMBER PBZ2101744
AMILLERThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:55 PM EDT | Special Weather Statement | PBZ | Armstrong | 20 min |
| Jun 21, 7:27 AM EDT | Special Weather Statement | PBZ | Lawrence, Mercer | 33 min |
| Jun 21, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 48 min |
| Jun 21, 2:08 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 22 min |
| Jun 21, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 30 min |
| Jun 21, 2:21 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 24 min |
| Jun 21, 2:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 23 min |
| Jun 21, 2:45 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 30 min |
| Jun 21, 2:51 PM EDT | Tornado Warning | PBZ | Allegheny, Beaver, Butler | 9 min |
| Jun 21, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 35 min |
| Jun 21, 2:58 PM EDT | Tornado Warning | PBZ | Allegheny, Butler | 17 min |
| Jun 21, 3:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 30 min |
| Jun 21, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Westmoreland | 35 min |
| Jun 21, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 46 min |
| Jun 21, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Jefferson, Westmoreland | 23 min |
| Jun 21, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 45 min |
| Jun 21, 3:47 PM EDT | Special Weather Statement | PBZ | Washington | 28 min |
| Jun 21, 3:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 37 min |
| Jun 21, 3:55 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Westmoreland | 111 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 35 min |
| Jun 21, 3:57 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 33 min |
| Jun 21, 4:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 25 min |
| Jun 21, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 32 min |
| Jun 21, 4:18 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 27 min |
| Jun 21, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 41 min |
| Jun 21, 4:27 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 33 min |
| Jun 21, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 32 min |
| Jun 21, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 49 min |
| Jun 21, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 32 min |
| Jun 21, 4:57 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 29 min |
| Jun 21, 5:03 PM EDT | Tornado Warning | PBZ | Greene | 6 min |
| Jun 21, 5:08 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene, Washington, Westmoreland | 3 hr |
| Jun 21, 6:39 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Greene, Washington, Westmoreland | 2 hr |
| Jun 21, 6:43 PM EDT | Special Weather Statement | PBZ | Fayette | 32 min |
| Jun 21, 7:23 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 3 hr |
| Jun 21, 7:46 PM EDT | Areal Flood Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.